American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Libin Li and Yinhuo Zhang. The Green rings of the generalized Taft Hopf algebras. Contemporary Mathematics 585 (2013) 275-288.
Book volume table of contents   
View Article: PDF

[2] L. Naughton and G. Pfeiffer. Computing the table of marks of a cyclic extension. Math. Comp. 81 (2012) 2419-2438.
Abstract, references, and article information   
View Article: PDF

[3] Robert Boltje and Bangteng Xu. On $p$-permutation equivalences: Between Rickard equivalences and isotypies. Trans. Amer. Math. Soc. 360 (2008) 5067-5087. MR 2415064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Halvard Fausk. Generalized Artin and Brauer induction for compact Lie groups. Trans. Amer. Math. Soc. 360 (2008) 5043-5066. MR 2403712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Serge Bouc. Non-additive exact functors and tensor induction for Mackey functors. Memoirs of the AMS 144 (2000) MR 1662073.
Book volume table of contents   

[6] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xiangyong Wang. Congruences on ``character'' values of permutation summands . Proc. Amer. Math. Soc. 125 (1997) 393-396. MR 1377011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rolf Brandl and Thomas Huckle. On the isomorphism problem for Burnside rings . Proc. Amer. Math. Soc. 123 (1995) 3623-3626. MR 1285975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David M. Weinraub. Noether's theorem for Hopf orders in group algebras . Trans. Amer. Math. Soc. 342 (1994) 563-574. MR 1148048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Oliver and Laurence R. Taylor. Logarithmic descriptions of Whitehead groups and class groups for $p$-groups. Memoirs of the AMS 76 (1988) MR 938472.
Book volume table of contents   

[11] Dennis R. Harmon. $NK\sb 1$ of finite groups . Proc. Amer. Math. Soc. 100 (1987) 229-232. MR 884456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1